# SDR C2XA08RI047

- Difficulty date: March 13, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 15,836 hours, 12,106 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 3156 - EWR - CREW REPORTED BANGING NOISE COMING FROM NOSE LANDING GEAR AREA DURING TAXIING.  CREW RETURNED TO GATE.  EWR MX REMOVED AND REPLACED UPLOCK BOX PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
